MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. AXIEM¿; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. AXIEM¿; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9735016
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Malleable suction wouldn't register with medtronic stealth machine.

Brand Name
AXIEM¿
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80026
MDR Report Key20673920
Report Number20673920
Device Sequence Number8395731
Product Code PGW
UDI-Device Identifier00763000588403
UDI-Public(01)00763000588403(17)260403(10)240403A
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2024
Report Date (Section F) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9735016
Device Catalogue Number9735016
Device Lot Number240403A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale
Patient Weight190 KG
Date Report Sent to FDA10/07/2024